# SDR SB07023

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Part serial: 0H1660
- Condition: Arced
- Location: Cockpit
- Part time: 20,819 hours, 14,762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT9180 EN ROUTE FROM BNA TO CLT, THE FIRST OFFICER'S R1 WINDSHIELD BEGAN ARCING IN THE UPPER LEFT CORNER.  WINDOW WENT COLD.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT CLT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S R1 WINDSHIELD PER JOB CARD J356-11-01.  OPERATIONAL CHECK GOOD.
